# SDR V0XD20220321010

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM LBL 27 BETWEEN F.S. 985.00 AND F.S. 1088 IS CORRODED. CORRECTIVE ACTION: REPAIRED THE FLOOR BEAM AT LBL 27 BETWEEN F.S. 985 AND F.S. 1088 IAW BOMBARDIER REO 670-53-61-2054 REV. -- DATED 2022-02-01.
